# SDR DL733060098

- Difficulty date: February 2, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 54,180 hours, 36,773 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485112
- Part serial: 4285
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 4 O/B SPOILER ACTUATOR BROKE OFF AT REAR HINGE POINT, CAUSING HINGE POINT TO BREAK AT SPOILER PANEL.  REPLACED BOTH UNITS.  ACTUATOR P/N 273001083.
